At first, my doc tried to put me on 300mg of Seroquel. The first two nights I passed out. The third night I was aggitated and restless. It felt like millions of ants were crawling all over me, making me want to tear my own skin off. The doc decreased my dose to 50mg and it seemed to slow me down from rapid cycling and could sleep once again. Now, after several years of being on 50mg of Seroquel- I am becoming very hungry at night. Also, I have been experiencing disruptive movments of arms legs, eye pain, and muscle twiching. Two EEG's prove the involuntary movements and twitching is not related to my Epilepsy. I need to know if I am experiencing Tarditive Diskinisis.
Hello Weinrott. Even though your dose is low, the way in which you described the body movements, involuntary, I say yes, these are definite signs of Tardive Dyskinesia. My suggestion would be to notify your doctor asap. Even when reduced (you are now on a very low dose) or stopping the seroquel will not stop what can be permanet involuntary movements of your body. Very best to you,
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 6 answers
Is there any way I could get a settlement from seroquel because of my rapid face and mouth movement?
Posted 26 Oct 2011 • 2 answers
Posted 23 Jan 2013 • 2 answers
I've been on Seroquel for 6 months at 50mg to boost my Paxil , but I'm over being tired hungry. How?
Posted 26 Feb 2015 • 3 answers
Posted 15 Oct 2016 • 1 answer